# SDR CALA0000662

- Difficulty date: May 10, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,719 hours, 19,807 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION UNDER SEALANT AT SHEAR TIE IN AFT CARGO AREA AT FS 1079 BETWEEN LONGERON 29R AND 30.  THE SHEAR TIE WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 51-10-04 AND 51-30-05.
